Alert archive / New York / Small Craft Advisories in 2022
Small Craft Advisory 61, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 3, 2022, 7:29 PM EDT. It took effect at Jun 4, 2022, 6:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2022, 7:29 PM EDT (23:29 UTC)
- In effect from
- Jun 4, 2022, 6:00 AM EDT
- Expired
- Jun 4, 2022, 9:12 PM EDT
- In force
- 15 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
462 WHUS71 KBUF 032329 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 729 PM EDT Fri Jun 3 2022 LOZ043-040730- /O.NEW.KBUF.SC.Y.0061.220604T1000Z-220605T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 729 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT SATURDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From 6 AM to 8 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-040730- /O.NEW.KBUF.SC.Y.0061.220604T1000Z-220605T0400Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 729 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... * WHAT...West winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...From 6 AM Saturday to midnight EDT Saturday night. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-040730- /O.NEW.KBUF.SC.Y.0061.220604T1000Z-220605T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 729 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 6 AM to 8 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
455 WHUS71 KBUF 040227 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1027 PM EDT Fri Jun 3 2022 LOZ043-041030- /O.CON.KBUF.SC.Y.0061.220604T1000Z-220605T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1027 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT SATURDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From 6 AM to 8 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-041030- /O.CON.KBUF.SC.Y.0061.220604T1000Z-220605T0400Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1027 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... * WHAT...West winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...From 6 AM Saturday to midnight EDT Saturday night. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-041030- /O.CON.KBUF.SC.Y.0061.220604T1000Z-220605T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1027 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 6 AM to 8 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
242 WHUS71 KBUF 040800 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 400 AM EDT Sat Jun 4 2022 LOZ044-045-041800- /O.EXT.KBUF.SC.Y.0061.220604T1000Z-220605T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 400 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-041800- /O.EXT.KBUF.SC.Y.0061.220604T1000Z-220604T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 400 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-041800- /O.CON.KBUF.SC.Y.0061.220604T1000Z-220605T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 400 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLA
640 WHUS71 KBUF 041320 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 920 AM EDT Sat Jun 4 2022 LOZ043-042130- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220605T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 920 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-042130- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220605T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 920 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-041800- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220604T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 920 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...West winds 10 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
220 WHUS71 KBUF 041729 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 129 PM EDT Sat Jun 4 2022 LOZ042-042100- /O.EXT.KBUF.SC.Y.0061.000000T0000Z-220604T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 129 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...West winds 10 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-050000- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220605T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 129 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-050100- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220605T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 129 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ EAJ
563 WHUS71 KBUF 042043 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 443 PM EDT Sat Jun 4 2022 LOZ042-042145- /O.CAN.KBUF.SC.Y.0061.000000T0000Z-220604T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 443 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves will remain elevated but will slowly subside this evening. $$ LOZ043-050000- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220605T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 443 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-050300- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220605T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 443 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
795 WHUS71 KBUF 042334 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 734 PM EDT Sat Jun 4 2022 LOZ043-050045- /O.CAN.KBUF.SC.Y.0061.000000T0000Z-220605T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 734 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves will continue to gradually subside this evening. $$ LOZ044-045-050300- /O.CON.KBUF.SC.Y.0061.000000T0000Z-220605T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 734 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
859 WHUS71 KBUF 050112 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 912 PM EDT Sat Jun 4 2022 LOZ044-045-050215- /O.CAN.KBUF.SC.Y.0061.000000T0000Z-220605T0300Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 912 PM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves will continue to subside tonight. $$ Reynolds
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 5:45 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 3, 5:45 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 545 PM EDT Fri Jun 3 2022 .SYNOPSIS... Scattered showers are possible in a few spots early this evening, then a cold frontal passage tonight will usher in cooler weather for the weekend. High pressure will maintain dry weather through Sunday night, then chances for showers will increase when a warm front approaches the area on Monday. && .NEAR TERM /THROUGH SATURDAY/... Showers and a few thunderstorms are on opposite ends of Lake Ontario early this evening. A few showers have popped up over Orleans county while scattered showers remain across far northern Jefferson county. As evening commences showers will diminish and end through sunset. The rest of western and north central NY will have dry conditions this evening. A weak cold front will move across the region from west to east tonight. Very limited moisture with this front, so the main impact of the front will just be some cloud cover, a wind shift, and cooler weather behind it. Post-frontal winds should limit radiational cooling somewhat tonight, but even so lows will range from the mid 40s to lower 50s. High pressure and dry air building in from the western Great Lakes will result in mostly sunny skies on Saturday. Cold air advection behind the cold front will result in below normal temperatures with highs mainly in the 60s. It will be somewhat breezy, especially east of Lake Ontario where gusts could reach 30 mph. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... A subtle upper and mid-level ridge overhead of the Lower Great Lakes will lie sandwiched between two shortwave troughs this weekend. As the weekend progresses into the start of the next week, the shortwave trough to the west over the Upper Great Lakes will rotate east across the central and lower Great Lakes. Overall with the outlined upper level pattern expect a gradual increase in activity weatherwise. Diving down into the lower levels of the atmosphere and details, with the subtle ridge overhead the Great Lakes this weekend, corresponding surface high pressure over the northern portions of the Ohio Valley will slide east across the New York/Pennsylvania state border Saturday night and Sunday, therefore supporting rather quiet weather throughout this time. Otherwise, the rather breezy day Saturday will quickly end Saturday evening as the center of the surface high will support the winds to decouple. Additionally, light winds and mostly clear skies Saturday night will support ample radiational cooling to occur, thus expect a rather cool night with lows dropping down into the upper 40s to near 50 across much of the area, with the only outliers being the Southern Tier and the eastern Lake Ontario region seeing a few low 40 degree readings. With the surface high sliding east, a warm front will lift northeast across the Ohio Valley to the lower Great Lakes Sunday and then overhead of the area Sunday night, marking the start of a period of active weather. Initially Sunday the close proximity of the warm front will bring increased cloud cover across Western New York to the North Country. Then with the frontal passage Sunday night, a modest increase of moisture and much better mid and upper level dynamics and lift across the central and upper Great Lakes will bring a slight chance for a few showers across the northern portions of the region, leaving the Southern Tier closest to the state border dry. Ensuing warm air advection will allow temperatures to rebound Sunday; highs will warm up into the upper 60s to low 70s region wide. Continual warm air advection Sunday night and the thicker cloud cover will prohibit radiational cooling and keep temperatures on the mild side with lows in the 50s. Monday, the aforementioned shortwave trough to the west will settle across the Upper Great Lakes in the morning. This feature aloft, responsible for the warm frontal passage the night prior will also support a wave of low pressure to lift north-northeast across the Ohio Valley and lower Great Lakes. Overall, the synoptic set up will help advect moisture (as seen in an increase of PWAT values and 850mb dewpoints) northeast into the area ahead of the surface low. Once the moisture enters the marginally unstable airmass overhead of the area Monday afternoon and evening expect chances for showers and thunderstorms to increase. Also, some of these showers and storms may produce some moderate rainfall. Then chances for widespread rain will gradually increase throughout the nighttime hours Monday night as the attendant cold front to the surface low advances towards the region and reaches the western border by day break Tuesday. Otherwise, with the warmer air mass overhead Monday and Monday night expect highs to climb up into the mid to upper 70s during the day and lows to drop into the upper 50s to low 60s overnight. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A general overview of the CONUS reveals a quasi-zonal flow to start the period that will become somewhat more amplified with time heading toward the latter part of the work week as low pressure stalls, becoming vertically stacked somewhere over southern Hudson/James Bay. Several shortwaves pinwheeling about the periphery of the system will dive southeast across the lower Great Lakes/New England gradually carving out a mid/upper level trough across eastern Canada, the Northeast and Mid Atlantic region. Summing it all up this will mean a generally unsettled pattern for much of next week. Breaking it down a bit further...surface low pressure will move northeast of the upper Great Lakes to south of James Bay on Tuesday. A trailing cold front extending south from the low will be located over or near western NY Tuesday morning. This boundary will work from west to east through the day, with showers and scattered thunderstorms exiting east of the area Tuesday night as the cold front moves into eastern NY/western New England. A weak bubble of surface high pressure will build across the region bringing mainly dry weather for Wednesday/Wednesday night. However, ill-timed shortwave energy could spark a few showers at any time, with the peak heating hours bringing the best chance if any perturbation crosses western and northcentral NY during that time of day. Upper trough begins to dig across the region for the latter half of the work week with frequent shortwaves moving about the mid/upper level low diving southeast across our region. This far out in time, not possible to hone in on timing of these features, however overall expect generally unsettled weather as mentioned above with cool, moist cyclonic flow overhead for Thursday and Friday. That said, there will be dry time built in as well. Main threat for a few thunderstorms will be during the midday through early evening hours both days owed to increased instability due to diurnal surface heating. Storms will be mainly confined to areas inland of the Lakes and any lake breeze circulations that develop. Otherwise, temperatures will be near to a bit below average through the period, with daytime highs ranging from the upper 60s to low 70s for the majority of our area. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... Widely scattered showers can't be ruled out near KART and KIAG early this evening, but the risk is very low, with VFR flight conditions expected at our TAF sites. A cold front will move through tonight, but moisture will be very limited resulting in a brief VFR cloud deck. Post-frontal winds will prevent any radiation fog tonight. High pressure then builds in on Saturday. VFR flight conditions expected tonight and Saturday for all TAF sites. Outlook... Saturday night through Sunday night...VFR. Monday and Tuesday...VFR/MVFR. Showers likely with a chance of thunderstorms. Wednesday...Mainly VFR. A chance of showers. && .MARINE... A moderate W-SW flow will result in choppy (but sub- advisory) conditions early this evening, especially across the eastern waters of Lake Ontario. A tightening pressure gradient will cause winds and waves to increase tonight and Saturday. Small craft conditions are expected on Lake Ontario with the increase in winds and waves tonight and Saturday. The wave action is also likely to result in dangerous swimming conditions on the eastern half of Lake Ontario late tonight and Saturday. Winds will weaken for Sunday and the start of the new work week. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Apffel NEAR TERM...Apffel/HSK SHORT TERM...EAJ LONG TERM...JM AVIATION...Apffel/HSK MARINE...Apffel/SW
Hazardous weather outlook, Jun 3, 4:13 AM EDT, 15 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 413 AM EDT Fri Jun 3 2022 NYZ001>008-010>014-019>021-085-040815- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 413 AM EDT Fri Jun 3 2022 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-040815- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 413 AM EDT Fri Jun 3 2022 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Small Craft Advisories in New York, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.